G. Brightwell and P. Winkler, Counting linear extensions, Order, vol.39, issue.2, pp.225-242, 1991.
DOI : 10.1007/BF00383444

P. Edelman, T. Hibi, and R. P. Stanley, A recurrence for linear extensions, Order, vol.1, issue.1, pp.15-18, 1989.
DOI : 10.1007/BF00341632

C. J. Klivans and E. Swartz, Projection Volumes of Hyperplane Arrangements, Discrete & Computational Geometry, vol.1, issue.1, pp.417-426, 2011.
DOI : 10.1007/s00454-011-9363-7

M. E. Newman, The Structure and Function of Complex Networks, SIAM Review, vol.45, issue.2, pp.167-256, 2003.
DOI : 10.1137/S003614450342480

J. L. Ramírez-alfonsín and B. A. Reed, Perfect graphs, Series in Discrete Mathematics and Optimization. Wiley-Interscience, 2001.

K. Saito, Principal ??-cone for a tree, Advances in Mathematics, vol.212, issue.2, pp.645-668, 2007.
DOI : 10.1016/j.aim.2006.11.002

G. Stachowiak, The number of linear extensions of bipartite graphs, Order, vol.1, issue.3, pp.257-259, 1988.
DOI : 10.1007/BF00354893

R. P. Stanley, Two poset polytopes, Discrete & Computational Geometry, vol.31, issue.1, pp.9-23, 1986.
DOI : 10.1007/BF02187680